MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH
Catalog Number 5950070
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hernia (2240)
Date of Event 06/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, about 2 years post-implant of the ventrio st mesh, the patient was diagnosed with hernia recurrence.The clinician has assessed the patient¿s postoperative course as being ¿possibly¿ related to the study device and definitely related to the index procedure, however, based on the information provided, no conclusion can be made.Hernia recurrence is a known inherent risk of hernia repair surgery.The adverse reactions section of the instructions-for-use, supplied with the device lists hernia recurrence as a possible complication.To date, this is the only reported complaint for this manufacturing lot.Not returned - remains implanted.
 
Event or Problem Description
Reported per clinical trial (b)(6): on (b)(6) 2016 - subject patient underwent open first-time recurrent midline umbilical hernia repair procedure during which a bard/davol ventrio st mesh was implanted using a non-bard/davol fixation device.The fascia was completely closed using suture and full skin closure was achieved using staples.The patient was discharged from the hospital on the same day.On (b)(6) 2018 - ct scan revealed incisional hernia recurrence of size 1cm x 7.9cm.The patient was not medically cleared for surgery at that time.Per the study clinician, the reported adverse event has been assessed as moderate in severity, possibly related to the study device and definitely related to the index procedure.The outcome for this ae is reported as recovering/resolving.

Brand Name
VENTRIO ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key14488211
Report Number1213643-2022-00301
Device Sequence Number20176691
Product Code FTL
UDI-Device Identifier00801741031564
UDI-Public(01)00801741031564
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K101920
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Other,Study,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2016
Device Catalogue Number5950070
Device Lot NumberHUYJ0844
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date05/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient Weight102 KG